MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G56222
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone = (b)(6).H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported by a distributor, prior to use for an endovascular aortic repair procedure, condensation was noted in a flexor high-flex ansel guiding sheath's package.Per the distributor, it appears as though something heavy was on the device or rolled over the device, as "marks on the box" aligned with the sheath damage.The distributor conducted an internal investigation and concluded that the damage was not attributed to the distributor's processes.Per the distributor, the flexor high-flex ansel guiding sheath is generally used with "v12 stents" in "high stress/risk/cost procedures"; however, the complaint device was not usable and therefore, the stents were not placed as intended.The patient will be monitored and may return for stent placement in the future.The patient did not require any additional procedures or experience any adverse effects due to this event.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24071000
Report Number1820334-2026-00044
Device Sequence Number21114701
Product Code DYB
UDI-Device Identifier00827002562226
UDI-Public(01)00827002562226(17)280814(10)16742107
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56222
Device Catalogue NumberKCFW-7.0-35-70-RB-HFANL0-HC
Device Lot Number16742107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale